# SDR SWAA111181

- Difficulty date: February 23, 2011
- Submitted: March 1, 2011
- Operation: Air carrier
- Aircraft: N349SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24408
- Aircraft time: 71,105 hours, 62,613 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Motor
- Part number: 215201
- Part serial: 2612
- Condition: Faulty
- Location: Gasper Fan
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANTS AND PASSENGERS COMPLAINED OF AN ODOR IN CABIN.  REMOVED AND REPLACED GASPER FAN MOTOR ASSY PER MM.
